Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (4): 040201    DOI: 10.1088/1674-1056/27/4/040201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
Xian-Guo Geng(耿献国), Yun-Yun Zhai(翟云云)
School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn